MathSciNet Relay Station
MathSciNet bibliographic data
MR987823 42B25 (47B38)
Chen, Lung-Kee The maximal operators related to the Calderón-Zygmund method of rotations. Illinois J. Math. 33 (1989), no. 2, 268–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement